# SDR YENA20091124163

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 16,845 hours, 5,913 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: E21327006
- Part serial: 675
- Condition: Failed
- Location: Nlg Steering
- Part time: 605 hours, 222 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 671 JFK-LAX - ON FINAL APPROACH RECEIVED ECAM NOSE WHEEL STEERING FAULT, ON LANDING HAD NO NOSE WHEEL STEERING.  MX TROUBLESHOT TO BSCU NR 1 FAULT, REMOVED AND REPLACED BSCU NR 1 POSITION PER AMM 32-42-34, OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
